MathSciNet Relay Station
MathSciNet bibliographic data
MR1233446 (95c:14055) 14K05
Buium, Alexandru Effective bound for the geometric Lang conjecture. Duke Math. J. 71 (1993), no. 2, 475–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement